# SDR SWIA202265565

- Difficulty date: April 7, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 14,257 hours, 8,001 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H BEAM SUPPORT BETWEEN FR 19 AND FR 20.     (C-CHECK RO 5/4/2022)    REMOVED AND REPLACED L/H BEAM SUPPORT BETWEEN FR 19 AND FR 20 REF SRM 51-40-08
